http://ir.sinica.edu.tw/handle/201000000A/35486
Title: | The Cauchy problem of the Ward equation | Authors: | Wu, Derchyi | Issue Date: | 2009-01-01 | Relation: | Journal of Functional Analysis 256(1), 215-257 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35486 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0022-1236&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.